Skip to main content

A mathematical approach to the liquid-glass transition: kinetically constrained models, cellular automata and mixed order phase transitions

Searching for OpenAIRE data...

Publications

Finite-Size Scaling of a First-Order Dynamical Phase Transition: Adaptive Population Dynamics and an Effective Model

Author(s): Takahiro Nemoto, Robert L. Jack, Vivien Lecomte
Published in: Physical Review Letters, Issue 118/11, 2017, ISSN 0031-9007
DOI: 10.1103/PhysRevLett.118.115702

Phase transition for a non-attractive infection process in heterogeneous environment

Author(s): Gottschau, Marinus; Heydenreich, Markus; Matzke, Kilian; Toninelli, Cristina
Published in: markov processes and related fields, Issue 24, 2018, Page(s) 39--56, ISSN 1024-2953

Dynamical Symmetry Breaking and Phase Transitions in Driven Diffusive Systems

Author(s): Yongjoo Baek, Yariv Kafri, Vivien Lecomte
Published in: Physical Review Letters, Issue 118/3, 2017, ISSN 0031-9007
DOI: 10.1103/PhysRevLett.118.030604

TOWARDS A UNIVERSALITY PICTURE FOR THE RELAXATION TO EQUILIBRIUM OF KINETICALLY CONSTRAINED MODELS

Author(s): Martinelli , F.; Toninelli , C.
Published in: annals of probability, 2018, ISSN 0091-1798

Rules of calculus in the path integral representation of white noise Langevin equations: the Onsager–Machlup approach

Author(s): Leticia F Cugliandolo, Vivien Lecomte
Published in: Journal of Physics A: Mathematical and Theoretical, Issue 50/34, 2017, Page(s) 345001, ISSN 1751-8113
DOI: 10.1088/1751-8121/aa7dd6

Statistics of zero crossings in rough interfaces with fractional elasticity

Author(s): Arturo L. Zamorategui, Vivien Lecomte, Alejandro B. Kolton
Published in: Physical Review E, Issue 97/4, 2018, ISSN 1539-3755
DOI: 10.1103/PhysRevE.97.042129

Mixing Length Scales of Low Temperature Spin Plaquettes Models

Author(s): P. Chleboun, A. Faggionato, F. Martinelli, C. Toninelli
Published in: Journal of Statistical Physics, Issue 169/3, 2017, Page(s) 441-471, ISSN 0022-4715
DOI: 10.1007/s10955-017-1880-1

Activity statistics in a colloidal glass former: experimental evidence for a dynamical transition

Author(s): Abou, Bérengère; Colin, Rémy; Lecomte, Vivien; Pitard, Estelle; van Wijland, Frédéric
Published in: The Journal of Chemical Physics 148, Issue 148, 2018, Page(s) 164502, ISSN 0021-9606

Kardar-Parisi-Zhang equation with short-range correlated noise: Emergent symmetries and nonuniversal observables

Author(s): Steven Mathey, Elisabeth Agoritsas, Thomas Kloss, Vivien Lecomte, Léonie Canet
Published in: Physical Review E, Issue 95/3, 2017, ISSN 1539-3755
DOI: 10.1103/PhysRevE.95.032117

Dynamical phase transitions in the current distribution of driven diffusive channels

Author(s): Yongjoo Baek, Yariv Kafri, Vivien Lecomte
Published in: Journal of Physics A: Mathematical and Theoretical, Issue 51/10, 2018, Page(s) 105001, ISSN 1751-8113
DOI: 10.1088/1751-8121/aaa8f9

Hausdorff dimension of the record set of a fractional Brownian motion

Author(s): Lucas Benigni, Clément Cosco, Assaf Shapira, Kay Jörg Wiese
Published in: Electronic Communications in Probability, Issue 23/0, 2018, ISSN 1083-589X
DOI: 10.1214/18-ECP121

KINETICALLY CONSTRAINED LATTICE GASES: TAGGED PARTICLE DIFFUSION

Author(s): Blondel , Oriane; Toninelli , C
Published in: Annales de l'IHP - Probabilités et Statistiques, 2019, ISSN 0246-0203

Asymptotic distribution of fixed points of pattern-avoiding involutions

Author(s): S.Miner, D.Rizzolo, E.Slivken
Published in: Discrete Mathematics & Theoretical Computer Science, Issue 19, 2017, ISSN 1462-7264

Bootstrap percolation and other automata

Author(s): R.Morris
Published in: European Journal of Combinatorics, Issue 66, 2017, Page(s) 250--263, ISSN 0195-6698

The sharp threshold for the Duarte model

Author(s): B. Bollobás, H. Duminil-Copin, R. Morris and P. Smith
Published in: Annals of probability, 2017, Page(s) 4222-4272, ISSN 0091-1798

The sharp threshold for making squares

Author(s): Paul Balister; Bela Bollobas; Robert Morris
Published in: Annals of Mathematics, Issue 188, 2018, Page(s) 1-95, ISSN 0003-486X

River landscapes and optimal channel networks

Author(s): Paul Balister, József Balogh, Enrico Bertuzzo, Béla Bollobás, Guido Caldarelli, Amos Maritan, Rossana Mastrandrea, Robert Morris, Andrea Rinaldo
Published in: Proceedings of the National Academy of Sciences, Issue 115/26, 2018, Page(s) 6548-6553, ISSN 0027-8424
DOI: 10.1073/pnas.1804484115

Competition in growth and urns

Author(s): Daniel Ahlberg Simon Griffiths Svante Janson Robert Morris
Published in: random structures and algorithms, 2019, ISSN 1042-9832

Front evolution of the Fredrickson-Andersen one spin facilitated model

Author(s): Blondel , Oriane; Deshayes , Aurelia; Toninelli , Cristina
Published in: Electronic Journal of Probability, Issue 4, 2019, ISSN 1083-6489

The second term for two-neighbour bootstrap percolation in two dimensions

Author(s): Hartarsky, Ivailo; Morris, Robert
Published in: Transactions of the American Mathematical Society, 2019, ISSN 0002-9947

Exact asymptotics for Duarte and supercritical rooted kinetically constrained models

Author(s): Marêché, Laure; Martinelli, Fabio; Toninelli, Cristina
Published in: Annals of Probability, Issue 8, 2019, ISSN 0091-1798

On the infection time of general kinetically constrained models: universality in two dimensions

Author(s): Fabio Martinelli; Robert Morris; Cristina Toninelli
Published in: Communications in Mathematical Physics, 2019, ISSN 0010-3616

Effective driven dynamics for one-dimensional conditioned Langevin processes in the weak-noise limit

Author(s): Tizón-Escamilla, Lecomte, Bertin
Published in: j.stat.mech., 2019, ISSN 1742-5468

Finite-time and finite-size scalings in the evaluation of large deviation functions: Analytical study using a birth-death process,

Author(s): Takahiro Nemoto, Esteban Guevara Hidalgo, Vivien Lecomte
Published in: physical review E, 2017, ISSN 1539-3755

Power countings versus physical scalings in disordered elastic systems – Case study of the one-dimensional interface

Author(s): Elisabeth Agoritsas, Vivien Lecomte
Published in: J.Phys.A, 2017, ISSN 1751-8113

Universality of two-dimensional critical cellular automata

Author(s): Bollobás, Duminil-Copin, Morris, Smith
Published in: proceedings of the london mathematical society, 2019, ISSN 1460-244X

Finite-time and finite-size scalings in the evaluation of large-deviation functions: Numerical approach in continuous time,

Author(s): Hidalgo, Nemoto, Lecomte
Published in: physical review E, 2017, ISSN 1539-3755

Nucleation and growth in two dimensions

Author(s): Bollobás, Griffiths, Morris, Rolla, Smith
Published in: random structures and algorithms, 2019, ISSN 1042-9832

High-energy records in glassy energy landscapes

Author(s): M. Baity-Jesi, R. Ravasio, A. Billoire , G. Biroli , Ivailo Hartarsky
Published in: Journal of Statistical Mechanics: Theory and Experiment, 2020, ISSN 1742-5468

Diffusive scaling of the Kob-Andersen model in $\mathbb{Z}^d$

Author(s): Martinelli, Fabio; Shapira, Assaf; Toninelli, Cristina
Published in: Annales de l'IHP - Probabilités et Statistiques, 2020, ISSN 0246-0203

Metastable Behavior of Bootstrap Percolation on Galton-Watson Trees

Author(s): Shapira, Assaf
Published in: ALEA, Issue 4, 2019, ISSN 1980-0436

Kinetically Constrained Models with Random Constraints

Author(s): Shapira, Assaf
Published in: annals applied probability, 2020, ISSN 1050-5164

Expected size of a tree in the fixed point forest

Author(s): Regan, Slivken
Published in: Discrete Mathematics & Theoretical Computer Science, 2019, ISSN 1462-7264

Combinatorics for general kinetically constrained spin models

Author(s): Marêché, Laure
Published in: https://hal.archives-ouvertes.fr/hal-01567129, Issue 5, 2020, ISSN 0895-4801

Exponential convergence to equilibrium for the d-dimensional East model

Author(s): Mareche
Published in: Electronic Communications in Probability, 2019, ISSN 1083-589X

Activated Escape of a Self-Propelled Particle from a Metastable State

Author(s): E. Woillez, Y. Zhao, Y. Kafri, V. Lecomte, J. Tailleur
Published in: Physical Review Letters, Issue 122/25, 2019, ISSN 0031-9007
DOI: 10.1103/physrevlett.122.258001

Finite-size and finite-time effects in large deviation functions near dynamical symmetry breaking transitions

Author(s): Yongjoo Baek, Yariv Kafri, Vivien Lecomte
Published in: Journal of Statistical Mechanics: Theory and Experiment, Issue 2019/10, 2019, Page(s) 103202, ISSN 1742-5468
DOI: 10.1088/1742-5468/ab43d5

Building a path-integral calculus: a covariant discretization approach

Author(s): Leticia F Cugliandolo, Vivien Lecomte, Frederic Van Wijland
Published in: Journal of Physics A: Mathematical and Theoretical, 2019, ISSN 1751-8113
DOI: 10.1088/1751-8121/ab3ad5

Regularity of biased 1D random walks in random environment

Author(s): Alessandra Faggionato, Michele Salvi
Published in: Latin American Journal of Probability and Mathematical Statistics, Issue 16/2, 2019, Page(s) 1213, ISSN 1980-0436
DOI: 10.30757/alea.v16-46

THE METHOD OF HYPERGRAPH CONTAINERS

Author(s): Balogh, Morris, Samotij
Published in: proceedings ICM Rio de Janeiro, 2018